# SDR FDEA202109202383

- Difficulty date: September 20, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 72,268 hours, 26,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N330
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE DAMAGE BETWEEN LONGERON 23L - 24L, BS 1410 - 1419.
